# SDR REXA2016061701182

- Difficulty date: June 17, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER L/E SKIN HAS CHAFING DAMAGE INBD AND OTBD OF CENTER HINGE.  ALSO, OTBD OF OTBD HINGE.  R & R RT AILERON UPPER L/E SKIN IAW SRM 51-40-11, 51-42-21, 51-42-06, AND AMM 27-15-01.
